Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Approximation of bounded functions by continuous functions


Authors: B. R. Kripke and R. B. Holmes
Journal: Bull. Amer. Math. Soc. 71 (1965), 896-897
DOI: https://doi.org/10.1090/S0002-9904-1965-11433-1
MathSciNet review: 0182702
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. (9) 23 (1944), 65–76 (French). MR 0013297


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11433-1